Before Taking a Medication

Rate this post

If your doctor prescribes a medication for your condition, make sure that you find out as much about it as you can and that you learn to take it properly. Ask the following questions and write down the answers before leaving the doctor’s office.

  • What is the name of the medicine and why am I taking it?
  • What is the name of the condition this medicine will treat?
  • How long will it take to work?
  • How should I store the medication? Does it need to be refrigerated?
  • Can the pharmacist substitute a less expensive, generic form of the medicine?
  • Posted in Side Effects
    6 comments on “Before Taking a Medication
    1. mary walker says:

      I was taking losartan 25 mg for high blood pressure. I am having problems with digesting my food. I have had test
      for the problems and they have found nothing wrong. Does blood pressure causes stomach problems?

    2. I have just started on Camtan after more than a year on Senemit having originally been diagnosed with PD. Do have mobility probs and some declining short term memory, Do not have any sign of tremors. Two fem. cousins have passed from MS and one with ALS.
      I am 82 and in reasonable physical health, walking, etc. Can you make any comments about my likely future esp. with the Camtan.

      Thank you in advance, respectfully, Irene.

    3. dan says:

      I am taking anti hypertension drugs for a year & a half now ( Norvasc, ramipril, crestor. The Doctor told me that my trigycerides is a little high. He prescribed Lipanthyl, i just took it lasy night and now i feel dizziness. Should I continue taking it? thanks

    4. wole says:

      I have been taking tryptizol- santryline for the past 12years now, i take 75mg daily. it was prescribed for me because of some symptoms resulted from staphylococcus infections. some of these symptoms are Biting in my urinary track, pains in my joints, feeling of moving sensation in my body, feeling of sharp objects in my feet, aching over my body. Taking the medication with 20mg of vit.B complex, most of the mentioned symptoms have gone, but any attempt to stop the medication, the symptoms will return. My worry and question now is that, is it save to take the medication for this long? Please also know that I do not have much side effects taking it, the few side effects are weight gaining, but not too much, and if I do not take it my sleep will not be smooth. I have tried to cure the infection with so many antibiotics but no solution, so the only solution I found was to suppress the symptoms taking tryptizol. My doctor has said I can stop it since it has not been able to clear the symptoms, but what else can I do since all other medications had failed me. Please is it safe to have taken it for this long and to still continue taking it? Please
      know that your reply will highly be appreciated

      Thank you

    5. bonnie howard says:

      Oh our medical system profitable pushing of drugs. Not for health, God forbid we get cured, but for profit. We are the sickest nation on earth for the trillions spent on sick care.
      “DOCTORS” REFUSE to look at the CAUSE. Jesus what a racket
      Keep ’em sick and profitable.
      Want to be healthy then stop kissing the butt of Big Pharma and take responsibility for your health, starting with diet.
      God help us

    Leave a Reply

    Your email address will not be published. Required fields are marked *

    *


    8 × = sixteen

    You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>